Share This Article:

Bayesian Analysis of Simple Random Densities

Abstract Full-Text HTML Download Download as PDF (Size:2931KB) PP. 377-390
DOI: 10.4236/ojs.2014.45037    2,812 Downloads   3,198 Views  


A tractable nonparametric prior over densities is introduced which is closed under sampling and exhibits proper posterior asymptotics.

Cite this paper

F., P. and Pereira, C. (2014) Bayesian Analysis of Simple Random Densities. Open Journal of Statistics, 4, 377-390. doi: 10.4236/ojs.2014.45037.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Ferguson, T. (1973) A Bayesian Analysis of Some Nonparametric Problems. The Annals of Statistics, 1, 209-230.
[2] Blackwell, D. (1973) Discreteness of Ferguson Selections. The Annals of Statistics, 1, 356-358.
[3] Gosh, J.K. and Ramamoorthi, R.V. (2002) Bayesian Nonparametrics. Springer, New York.
[4] Thorburn, D. (1986) A Bayesian Approach to Density Estimation. Biometrika, 73, 65-75.
[5] Lenk, P.J. (1988) The Logistic Normal Distribution for Bayesian, Nonparametric, Predictive Densities. Journal of the American Statistical Association, 83, 509-516.
[6] Robert, C.P. and Casella, G. (2004) Monte Carlo Statistical Methods. 2nd Edition, Springer, New York.
[7] Billingsley, P. (1995) Probability and Measure. 3rd Edition, Wiley-Interscience, New Jersey.
[8] Ash, R.B. (2000) Probability and Measure Theory. 3rd Edition, Harcourt/Academic Press, Massa- chusetts.
[9] Schervish, M.J. (1995) Theory of Statistics. Springer, New York.
[10] Bazaraa, M.S. and Shetty, C.M. (2006) Nonlinear Programming: Theory and Algorithms. 3rd Edition, Wiley-Interscience, New Jersey.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.